# SDR USAA2010012790199

- Difficulty date: January 19, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 40,895 hours, 15,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53470492002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON WEB BETWEEN FR58 TO FR59, S38L. REPLACED WEB BETWEEN FR58 TO FR59, S38L IAW A320 SRM 51-72-11.
